# SDR ASAA2015031110929

- Difficulty date: March 11, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 8,820 hours, 2,824 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: MS280341
- Condition: Failed
- Location: Apu Inlet
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED UPON APU SHUTDOWN.  ACFT GROUNDED.  R & R APU INLET TEMP SENSOR IAW AMM 49-61-31.
